Difference equations on weighted graphs

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

50 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)13-44
Journal / PublicationJournal of Convex Analysis
Volume12
Issue number1
Publication statusPublished - 2005
Externally publishedYes

Abstract

In discrete systems graphs setting, we mimic the variational formulation of boundary value problems. Working on with un- normalized weights rather than normalized weights, discrete Dirichlet and Neumann problems, and their probabilistic interpretations are discussed. Moreover, non-symmetric forms, non-variational setting, and an identification problem are also considered. © Heldermann Verlag.

Research Area(s)

  • Connected graphs, Connectivity, Discrete maximum principles, Markov chains, Variational inequalities

Citation Format(s)

Difference equations on weighted graphs. / Bensoussan, Alain; Menaldi, José-Luis.
In: Journal of Convex Analysis, Vol. 12, No. 1, 2005, p. 13-44.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review